My doctor prescribed Claritin-D to clear up the fluid in my ears. For the past week I've been in a horrible mood - snappy, jittery, kinda pissed off. I figured it was just part of the emotional roller coaster of the final stages of the break-up. Jane moved out on Tuesday. Mel's moved in. The house is a mess. Of course life is all shook up so it's normal to have some emotions.
After a few days of up & down I think it's more the drugs than my personal life. After a google search of my meds. I find out that my OTC drug has some side effects.
Claritin-D include stimulation of the nervous system leading to nervousness, restlessness, excitability, dizziness, headache, fear, anxiety, tremor, and even hallucinations and convulsions (seizures)."
So I apologize if I've been bitchy to you. I blame the drugs. I asked the Dr. for an alternative plan & have stopped taking these during the day. Let's hope my mood improves.